# SDR SWAA2024121878895

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 27,737 hours, 13,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERIOR OVER WING EMERGENCY ESCAPE HATCH LIGHTS INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1694 PER AMM 33-51-06.
